MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR FEMORAL CEM, RIGHT, SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR FEMORAL CEM, RIGHT, SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-03-0340
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 08/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): 200-02-32 - three peg patella 32mm sn: (b)(6).02-012-45-4030 - lgc tibial fit tray cem sz 4f / 3t sn: (b)(6).02-012-47-4009 - logic cr tib insert std, sz 4, 9mm sn: (b)(6).
 
Event or Problem Description
As reported, approximately 10 years post op initial right tka, this 65 y/o female patient was revised due to loosening.Patient retuned to surgeons office with complaints of pain, swelling, instability, and dissatisfaction with their tka.The patient has a recalled implant.Upon examination, the patient was scheduled to have a revision tka possible poly swap vs full revision.The patient underwent a complete knee revision to a competitors device.Longer surgery and a complete revision was necessary due to loose primary exactech implants.Devices are not returning - the implants were sent to the lab and legal at the hospital.Unable to obtain x-rays.Images attached.
 
Additional Manufacturer Narrative
The reason for the revision reported may be the result of the reported pain, swelling, and instability; these may have been caused by prosthesis wear, implant loosening, or due to inclusion of the polyethylene in the packaging recall.Failure of the cement used to secure the femoral component and the tibial tray to the respective bone, may have lead to loosening at the cement-implant interface; however, this cannot be confirmed.The malalignment may have contributed to the loosening, or the loosening may have caused the malalignment, however, the sequence of events cannot be confirmed.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR FEMORAL CEM, RIGHT, SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17682369
Report Number1038671-2023-02147
Device Sequence Number12323835
Product Code JWH
UDI-Device Identifier10885862158130
UDI-Public10885862158130
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2023
Device Catalogue Number02-010-03-0340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2023
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age65 YR
Patient SexFemale
Patient Weight69 KG